Translator Disclaimer
September 2016 Arithmetic local constants for abelian varieties with extra endomorphisms
Sunil Chetty
Funct. Approx. Comment. Math. 55(1): 59-81 (September 2016). DOI: 10.7169/facm/2016.55.1.5

Abstract

This work generalizes the theory of arithmetic local constants, introduced by Mazur and Rubin, to better address abelian varieties with a larger endomorphism ring than $\mathbb{Z}$. We then study the growth of the $p^\infty$-Selmer rank of our abelian variety, and we address the problem of extending the results of Mazur and Rubin to dihedral towers $k\subset K\subset F$ in which $[F:K]$ is not a $p$-power extension.

Citation

Download Citation

Sunil Chetty. "Arithmetic local constants for abelian varieties with extra endomorphisms." Funct. Approx. Comment. Math. 55 (1) 59 - 81, September 2016. https://doi.org/10.7169/facm/2016.55.1.5

Information

Published: September 2016
First available in Project Euclid: 19 September 2016

zbMATH: 06862553
MathSciNet: MR3549013
Digital Object Identifier: 10.7169/facm/2016.55.1.5

Subjects:
Primary: 11G05, 11G10
Secondary: 11G07, 11G15

Rights: Copyright © 2016 Adam Mickiewicz University

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.55 • No. 1 • September 2016
Back to Top